# SDR RWAA00195

- Difficulty date: December 14, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N7505
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28479
- Aircraft time: 15,000 hours, 4,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND EMERGENCY LITE BULB BURNED OUT AT SEAT 1C. ITEM CLOSSED JFK 12-14-00 LAST C-CHECK WAS LAX 11-10-00.
